# SDR UALA2013041102452

- Difficulty date: April 10, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: R4 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR AFT FRAME WEB HAS DAMAGE BS 1681.8, WL 208, RBL 55-66 BS 1681.8, RBL 55-RBL 60, WL 208.   REPAIRED DOOR FRAME IAW ECRA5362-01023.  MAJOR REPAIR.
